Announcement

Collapse
No announcement yet.

Pain, Can't bear it much longer,HELP

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Thanks everyone. I too have had some of my patients on 900 mgs QID and that is not totally unusual although not recommended in the drug references.

    It was just that Mary originally posted that she was taking 400 mg QID and increased it to 800 mg QID. I wanted to make sure she discussed this with her MD first before doubling the dose. PLG
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #17
      morphine/baclofen pump

      Just thought I'd share my recent experience and see if anyone has had similar. I am t10/11 incomplete with severe neuropathic pain 12 years post. Also severe spasms. I opted for the pump and it was implanted on Nov 13, with both morphine and Baclofen. After about three days I began to experience serious hallucinations: i.e. seeing things, hearing voices, vivid lucid nightmares, ets. So I went back to the pain center (Swedish Hospital, Seattle) and they callibrated the pump back to zero. After doing a little research on the internet, I concluded that the hallucinations were from Baclofen withdrawal. AFter all, I went from taking 100 mg orally to 1 mg a day via the pump. Hallucinations are a known side effect of Baclofen withdrawal. Anyway, I see the pain doc next week and they will start the pump up again. While it was working, however, I did notice a remarkable decrease in my neuropathic pain, at least 50% less, but the spasms weren't much improved. I think it's just a question of getting the right mix in the pump, and since each of us is so different, it's not surprising that we all have unique reactions to this kind of treatment. I have not lost hope, however, I think it's just a case of fine tuning. If anyone out there has had similar experience, let me know. Thanks, Wheelady

      Comment


        #18
        I'd like to have a cyanidee pill available to use when I finally reach the point where I simply can't take the torture any more. I think simply knowing that option is available would make the situation a little easier to handle, as I'd know I have the power to end the suffering. As it is, I have no idea how I could euthanize myself (blasted useless fingers), so that's just another thing I feel powerless over.
        Alan

        Proofread carefully to see if you any words out.

        Comment


          #19
          Im sorry I cant help much I wish I knew what caused my pain.I cacelled my surgery to have my rods taken out for now.
          "Independent from the rest of the sheep"

          Comment

          Working...
          X